IDEAS home Printed from https://ideas.repec.org/a/eee/intfor/v4y1988i1p103-115.html
   My bibliography  Save this article

Forecasting annual geophysical time series

Author

Listed:
  • Noakes, Donald J.
  • Hipel, Keith W.
  • McLeod, A. Ian
  • Jimenez, Carlos
  • Yakowitz, Sidney

Abstract

No abstract is available for this item.

Suggested Citation

  • Noakes, Donald J. & Hipel, Keith W. & McLeod, A. Ian & Jimenez, Carlos & Yakowitz, Sidney, 1988. "Forecasting annual geophysical time series," International Journal of Forecasting, Elsevier, vol. 4(1), pages 103-115.
  • Handle: RePEc:eee:intfor:v:4:y:1988:i:1:p:103-115
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/0169-2070(88)90012-X
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Janz, Tom & Etherington, Lois, 1985. "Using forecasted net benefits in designing improved recruitment and selection systems," International Journal of Forecasting, Elsevier, pages 287-296.
    2. Slovic, Paul & Fleissner, Dan & Bauman, W Scott, 1972. "Analyzing the Use of Information in Investment Decision Making: A Methodological Proposal," The Journal of Business, University of Chicago Press, vol. 45(2), pages 283-301, April.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Baillie, Richard T., 1996. "Long memory processes and fractional integration in econometrics," Journal of Econometrics, Elsevier, pages 5-59.
    2. Ooms, M. & Franses, Ph.H.B.F., 1998. "A seasonal periodic long memory model for monthly river flows," Econometric Institute Research Papers EI 9842, Erasmus University Rotterdam, Erasmus School of Economics (ESE), Econometric Institute.
    3. Hosking, Jonathan R. M., 1996. "Asymptotic distributions of the sample mean, autocovariances, and autocorrelations of long-memory time series," Journal of Econometrics, Elsevier, pages 261-284.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:intfor:v:4:y:1988:i:1:p:103-115. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/ijforecast .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.